# SDR SWAA2025041406296

- Difficulty date: March 18, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED<[01] REPAIRED ACB FWD CORNER SCUFF PLATE PER SRM53-60-15-2R-1. ALL WORK COMPLETE ON CUSTOMER CARD TTG8Q00ZB4XP.;[02] JOB COMPLETE
